It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Digestive Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 02-18-2012, 08:06 AM   #1
Junior Member
(male)
 
Join Date: Nov 2003
Posts: 33
david82165 HB User
Unhappy Stoumach Problems

I was drinking 4 - 5 shots of scotch or vodka a night. I have stopped for the past 3 days and notice by stoumach is more bloated and I way more. I have also noticed a rash of face, neck and arms and my eyes are red. Can these be withdrawl symptoms? If yes, hat do you do and how long will this last. Any help would be much appreciated.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Help please, stomach problems and more mrsal1234 Digestive Disorders 18 10-01-2007 03:54 PM
Chiropractic Medicine for Digestive Problems mizzaj Digestive Disorders 4 08-22-2007 08:34 PM
Digestive problems...advice needed Callimachus Digestive Disorders 2 02-15-2006 02:18 PM
Zoloft - Can it cause stoumach problems david82165 Digestive Disorders 0 01-24-2005 10:47 AM
Gallbladder Problems and Medications? Nitehawk Gallbladder 1 08-13-2004 11:50 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



janewhite1 (20), bluepumkin (18), solofelix (17), Harry (13), Titchou (8), flipfleury (8), ladybud (8), MountainReader (7), jmarple (6), rufous57 (6)

Site Wide Totals

teteri66 (1182), MSJayhawk (1015), Apollo123 (913), Titchou (862), janewhite1 (823), Gabriel (763), ladybud (760), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 02:37 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!